Sir/Mam I made love with my girlfriend on the 6th day after her periods. I used a comdom but it broke somehow. She took an IPILL just after the intercourse. Now since last week she is having pain and is feeling a little heavy in her lower abdomen. This started after a week of intercourse. Her periods are due on 25th of May. Could she be pregnant? Please help.
Like the answers? Chat privately with the doctor of your choice
Hi there...the pain could be a sign of impending bleeding which could occur in a day or two. This could be due to the ipill she has taken. It contains high does hormone which can alter menstrual cycle. Also the urine pregnancy test should be taken after 1 week from the date of sexual exposure, to check for pregnancy. Also sometimes even pcod, fibromas, etc can cause pain abdomen and bleeding. So kindly consult a nearby gynecologist for further evaluation.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.